# SDR USAASB98011

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: MS253831
- Condition: Out Of Adjust
- Location: Gear Handle
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BWI - FLT 254 - WHEN LANDING GEAR WAS EXTENDED, CREW RECEIVED 3 GREEN LIGHTS AND 3 RED LIGHTS.  GEAR WAS CYCLED AND NORMAL GEAR INDICATION WAS RECEIVED, 3 GREEN LIGHTS AND NO RED LIGHTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED GEAR HANDLE DOWNLOCK SWITCH AND LUBED GEAR HANDLE SLIDE LOCK.  OPERATIONAL CHECK NORMAL.  (M)
